# SDR SWAA2023010581679

- Difficulty date: December 15, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 33,907 hours, 15,457 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Corroded
- Location: Rt Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/S EMERG. EXIT HATCH ESCAPE STRAP HOOK HAS MINOR CORROSION AT INNER & OUTTER SIDES.<[01] REMOVED AND REPLACED R/H AFT EMERGENCY EXIT DOOR LIFE LINE STARP ASSY AS PER AMM 25-61-10-000-802 AND AMM 25-61-10-400-802.;[02] VERIFIED STEP 1.
